# SDR YYFA20130613002

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N53120
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,254 hours, 41,590 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TO CABIN INTERCOM IS BARELY AUDIBLE.
